# SDR GLBA201001111

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 27,725 hours, 34,979 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE AUTOFEATHERED ON APPROACH.  MX ADJUSTED THE RT FCU ROD TO SPEED UP THE RT ENGINE TO MATCH THE LT ENG IAW MM 76-10-01.  OPS CHECK ON GROUND GOOD. RII INSP FOR FCU RIG COMPLIED WITH IAW TASKCARD 4.3.13. IT WAS SATISFACTORY.
